# SDR FDEA201201120122

- Difficulty date: January 12, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 34,204 hours, 30,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMING LEVER WAS VERY STIFF WHEN DISARMING DOOR.  OPERATED SLIDE ARMING SEVERAL TIMES.  CHECKED OPS REF MM 52-11-25-5.  ARMED AND DISARMED WITH NO DIFFICULTY.  OK FOR SERVICE.
